Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
C. R. Wylie Jr. "Note on the canonical form of the parametric equations of a space curve belonging to a non-special linear line complex," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 42(10), 687-688, (October 1936)